# SDR CPCP20080020

- Difficulty date: March 27, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N270AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 270
- Aircraft time: 29,196 hours, 33,344 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD CARGO CREASE BEAM LOWER CHORD CORRODED ON BTW FR 13-17.  REPLACED RT FWD CARGO CREASE BEAM LOWER CHORD IAW SRM 51-25-01, 51-25-03 AND 51-24-04.
